# SDR ASAA2021072835595

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,786 hours, 15,030 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221821002
- Part serial: 491TR5
- Condition: Failed
- Location: Dual
- Part time: 15,236 hours, 4,864 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE. NORMAL OPERATION RESTORED AFTER APPROXIMATELY FIVE MINUTES. GROUNDED - YES. INITIAL EVALUATION, PERFORMED FMCS OPS TEST IAW B737-800 AMM 34-61-00-710-801. FMC-L/R SHOWS LH MMR "FAIL", ALL LEGS SHOW MMR "L". REMOVED AND REPLACED #1 MMR IAW B737-800 AMM 34-31-42-000/400-801. PASSES INSTALL TESTS. PERFORMED GPS OPS TEST IAW AMM 34-58-00-710-802 AND SYSTEM TEST AMM 34-58-00-730-802, BOTH TESTS PASS. PERFORMED MMR/ILS LRU REPLACEMENT TEST IN DFCS IAW AMM 22-11-00-740-815, NO FAULTS. RE-DID FMCS OPS TEST, NO FAULTS NOTED. A/C OK FOR CAT III APPROACH.
